# SDR DALA2022031401648

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL BTW STA 908 TO STA 927 AT AFT CARGO COMPARTMENT IN REF NRC 00187. SUMMARY OF NRC 00258: CORROSION LEVEL 2, CHANNEL BTW STA 908 TO STA 927 WAS REPLACED CHANNEL PER B717 SRM 51-40-08-0G PAR 3. (LP #2154412)
